# SDR FDKA200804149

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,538 hours, 15,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6073 JFK-ORF (0855 PHX LCL).  SERVICE DOOR EMERGENCY LIGHT OUT.  MX RESEATED THE CONNECTOR AND OPS CHECKED.
